MAUDE Adverse Event Report: TRIMED, INC. SUPERIOR MIDSHAFT PLATE, RT, 8-HOLE

TRIMED, INC. SUPERIOR MIDSHAFT PLATE, RT, 8-HOLE
Model Number CPSMIDR-8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A trimed sales rep located in (b)(6) reported on 22 oct 2020 that a plate (cpsmidr-8) had to be removed from a patient because of a nonunion.The plate was originally implanted on (b)(6) 2020, and the patient started begin feeling discomfort on (b)(6) 2020.It was determined on (b)(6) 2020 that the plate would need to be removed due to the nonunion.It was stated that the patient was a heavy smoker and not following proper after care instructions.
 
Event or Problem Description
After the initial report was submitted the device was returned for evaluation, it was determined that the device met trimed's product specifications.It was also determined that the cause of the nonunion was due to the patient being a heavy smoker.

Brand Name
SUPERIOR MIDSHAFT PLATE, RT, 8-HOLE
Common Device Name
SUPERIOR MIDSHAFT PLATE, RT, 8-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key10880311
Report Number2031009-2020-00005
Device Sequence Number19767644
Product Code HRS
UDI-Device Identifier00842188100369
UDI-Public00842188100369
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K112509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCPSMIDR-8
Device Catalogue NumberCPSMIDR-8
Device Lot NumberSY9164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight80